MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5582/ddt.2015.01019

Медицинская библиотека · Drug discoveries & therapeutics · 2015

Crizotinib-associated erythema multiforme in a lung cancer patient.

Sawamura Soichiro, Kajihara Ikko, Ichihara Asako, Fukushima Satoshi, Jinnin Masatoshi, Yamaguchi Emi, Kohrogi Hirotsugu, Ihn Hironobu

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Crizotinib is an oral small-molecule anaplastic lymphoma kinase (ALK) tyrosine-kinase inhibitor for the treatment of ALK-positive non-small-cell lung cancer (NSCLC). A 63-year old woman with postoperative relapsed ALK-positive NSCLC was treated with crizotinib. Erythema multiforme (EM) occurred one week after initiation of crizotinib therapy. Skin biopsy specimen showed compatible drug eruption. The discontinuation of crizotinib improved her eruption within one week. This report presented the first case of crizotinib-associated EM, which is the preclinical stage of Stevens-Johnson syndrome. Although crizotinib is clinically available, we should be aware of its potential severe skin adverse event.

Для цитирования: Sawamura Soichiro, Kajihara Ikko, Ichihara Asako, Fukushima Satoshi, Jinnin Masatoshi, Yamaguchi Emi, Kohrogi Hirotsugu, Ihn Hironobu. Crizotinib-associated erythema multiforme in a lung cancer patient.. Drug discoveries & therapeutics. 2015. DOI: 10.5582/ddt.2015.01019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.